Follow
Share

My dad/90 has developed jaundice lately. Has been sleeping more lately and not eating as much. Any experiences? I'll call Dr tomorrow. He lives with us and has been taking Extended release arthritis Tylenol for about a year - one, 2x a day. Just looking for some insight. Thanx

Find Care & Housing
Yes there are several reasons a person can develop jaundice but he really needs a work up including labs.
Labeork is a good Step #1. He can have latent Hep C, Hep B, chronic alcoholism to start but there are too many diagnosis to mention & we are not medical professionals.
Have his PCP or GI specialist look him over - the sooner the better please.
Good luck!
Helpful Answer (0)
Reply to Shane1124
Report

Janice any update on your dads condition?
Helpful Answer (1)
Reply to rocketjcat
Report

Yes Tylenol is not good for the liver but either is Cholesterol meds. I would call the doctor.
Helpful Answer (0)
Reply to JoAnn29
Report

Jaundice has developed “lately”? Not sure how to respond to that. Tylenol is very hard on the liver. Does his Dr know he’s taking it? The doctor probably emergency contact coverage you could reach today.
Helpful Answer (1)
Reply to rocketjcat
Report

Are you concerned that his liver has failed?

Is there is a reason that you are not taking immediate action?
Helpful Answer (0)
Reply to BarbBrooklyn
Report

Ask a Question

Subscribe to
Our Newsletter